# SDR N6WA2025052401

- Difficulty date: May 22, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: S17101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AVIONICS COMPARTMENT FRAME AT FS310.00 BETWEEN STGR26R-STGR27R.  COMPLIED WITH REPAIR OF FRAME AT FS310.00 BETWEEN STGR26R-STGR27R IAW EO-C550-53MR-033-O
